IJPAM: Volume 117, No. 3 (2017)

Title

THE YOSIDA-HEWITT TYPE THEOREM FOR
DOMINATED URYSOHN OPERATORS

Authors

Nariman Abasov$^1$, Marat Pliev$^2$
$^1$Moscow Aviation Institute (National Research University)
str. Orshanskaya 3, Moscow, 121552, RUSSIA
$^2$Southern Mathematical Institute of the Russian Academy of Sciences
str. Markusa 22, Vladikavkaz, 362027, RUSSIA
$^2$RUDN University
6 Miklukho-Maklaya st, Moscow, 117198, RUSSIA

Abstract

We continue the investigation of the space of dominated Urysohn operators between lattice-normed spaces which started in [2,12]. We prove the Yosida-Hewitt type theorem for this class of operators. We also show that dominated Urysohn operator $T$ preserve disjointness if and only if preserve disjointness its exact dominant $\ls T\rs$.

History

Received: 2017-03-08
Revised: 2017-11-28
Published: January 15, 2018

AMS Classification, Key Words

AMS Subject Classification: 47H30, 47H99
Key Words and Phrases: lattice-normed spaces, orthogonally additive operators, dominated Urysohn operators, laterally continuous operators, disjointness preserving operators

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
N. Abasov, M. Pliev, On extensions of some nonlinear maps in vector lattices, J. Math. Anal. Appl., 455 (2017), 516-527, doi: https://doi.org/10.1016/j.jmaa.2017.05.063.

2
N. Abasov, M. Pliev, Order properties of the space of dominated Uryson operators, Int. Journal of Math. Anal., 9 (2015), 2211-2219, doi: https://doi.org/10.12988/ijma.2015.57178.

3
M.A. Ben Amor, M. Pliev, Laterally continuous part of an abstract Uryson operator, Int. J. of Math. Analysis, 7 (2013), 2853-2860, doi: https://doi.org/10.12988/ijma.2013.310239.

4
A. Getoeva, M. Pliev, Domination problem for orthogonally additive operators in lattice-normed spaces, Int. J. of Math. Anal., 9 (2015), 1341-1352, doi: https://doi.org/10.12988/ijma.2015.5367.

5
A.G. Kusraev, Dominated Operators, Kluwer Acad. Publ., Dordrecht-Boston-London, 2000.

6
J.M. Mazón, S. Segura de León, Order bounded ortogonally additive operators, Rev. Roumane Math. Pures Appl., 35, No. 4 (1990), 329-353.

7
V. Mykhaylyuk, M. Pliev, M. Popov, O. Sobchuk, Dividing measures and narrow operators, Studia Math., 231 (2015), 97-116, doi: https://doi.org/10.4064/sm7878-2-2016.

8
V. Orlov, M. Pliev and D. Rode, Domination problem for AM-compact abstract Uryson operators, Archiv der Mathematik, 107 (2016), 543-552, doi: https://doi.org/10.1007/s00013-016-0937-8.

9
M. Pliev, Domination problem for narrow orthogonally additive operators, Positivity, 21 (2017), 23-33, doi: https://doi.org/10.1007/s11117-016-0401-9.

10
M. Pliev, X. Fang, Narrow orthogonally additive operators in lattice-normed spaces, Siberian Math. J., 58 (2017), 134-141, doi: https://doi.org/10.1134/S0037446617010177.

11
M. Pliev, M. Popov, Narrow orthogonally additive operators, Positivity, 18 (2014), 641-667, doi: https://doi.org/10.1007/s11117-013-0268-y.

12
M. Pliev, M. Popov, Dominated Uryson operators, Int. J. of Math. Anal., 8 (2014), 1051-1059, doi: https://doi.org/10.12988/ijma.2014.44118.

13
M. Pliev, M. Popov, On extension of abstract Urysohn operators, Siberian Math. J., 57 (2016), 552-557, doi: https://doi.org/10.1134/S0037446616030198.

14
M.A. Pliev, M.R. Weber, Disjointness and order projections in the vector lattices of abstract Uryson operators, Positivity, 20 (2016), 695-707, doi: https://doi.org/10.1007/s11117-015-0381-1.

How to Cite?

DOI: 10.12732/ijpam.v117i3.6 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 117
Issue: 3
Pages: 415 - 423


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).